MathSciNet Relay Station
MathSciNet bibliographic data
MR423391 (54 #11370) 57E20 (54H20)
Kim, Ki Woong Some nowhere equicontinuous homeomorphisms. Proc. Amer. Math. Soc. 60 (1976), 304–308 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement